MathSciNet Relay Station
MathSciNet bibliographic data
MR2183869 65D30 (26B15 65Y20)
Kuo, Frances Y.; Sloan, Ian H. Lifting the curse of dimensionality. Notices Amer. Math. Soc. 52 (2005), no. 11, 1320–1329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement